• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Preprints

Martin, F., Savas-Halilaj, A., Smoczyk, K.  (2014): On the topology of translating solitons of the mean curvature flow
arXiv: 1404.6703

Smoczyk, K., Tsui, M.-P., Wang, M.-T. (2014): Curvature decay estimates for mean curvature flow in higher codimensions
arXiv: 1401.4154

Zheng, K. (2014): Kähler metrics with cone singularities and uniqueness problem, Birkhäuser Trends in Mathematics series (to appear 2014)

Artikel

Bielawski, R. (2014): Hyperkähler manifolds of curves in twistor spaces, SIGMA 10 (Special Issue on Progress in Twistor Theory)

Calamai, S., Petrecca, D. (2014): On minimal Legendrian submanifolds of Sasaki-Einstein manifolds, Internat. J. Math. 25, no. 9, 1450083 (16 pages).

Lubbe, F., Schäfer, L.  (2014): Pseudo-holomorphic curves in nearly Kähler manifolds. (English summary) , Differential Geom. Appl. 36 (2014), 24–43.

Röser, M. (2014): Harmonic Maps and Hypersymplectic Geometry, Journal of Geometry and Physics 78, 111-126.

Savas-Halilaj, A., Smoczyk, K. (2014): Homotopy of area decreasing maps by mean curvature flow, Advances in Mathematics 255, 455-473.
DOI: 10.1016/j.aim.2014.01.014
arXiv: 1302.0748

Schäfer, L. (2014): Conical Ricci-flat nearly para-Kähler manifolds, Ann. Global Anal. Geom. 45, no. 1, 11-24.
DOI: 10.1007/s10455-013-9385-x